# SDR A6WA202101108058

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Visor
- Part number: 60023072
- Part serial: NSN
- Condition: Gouged
- Location: H Stab Rbl6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SCRATCH DAMAGE ON R/H HORIZONTAL STABILIZER ATTACHMENT VISOR AT RBL 6. DIMENSIONS OF SCRATCH ARE: (P1) = 4.300"L X .700"W X .006"D AND (P2) = 7.00"L X .200"W X .002"D.  ************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED DAMAGED AREAS TO A SMOOTH CONTOUR IAW ASAP EA #AWAC-CRJ255-01782   REV IR DATED 12/24/2021. REMAINING MATERIAL THICKNESS OF .069". ORIGINAL THICKNESS OF  .075". HFEC INSPECTION PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL  WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01782 REV IR  DATED12/24/2021. WORK COMPLETED ON AERSALE WO #003500 CARD #20462 AT AERSALE  CRS#4AER685B. N442AW TT:39,682:59 TC:38,340.
